MathSciNet Relay Station
MathSciNet bibliographic data
MR2876659 47H10
Garcia-Falset, J.; Latrach, K.; Moreno-Gálvez, E.; Taoudi, M.-A. Schaefer-Krasnoselskii fixed point theorems using a usual measure of weak noncompactness. J. Differential Equations 252 (2012), no. 5, 3436–3452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement